Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hydrocortisone butyrate
Feb 17, 2012

Hi Doc, I am on Aripla now for 1 year after infection. My Viral load is undetectable and my CD 4 range between 200-300. I get rough outbreaks of eczema on my scalp, I had this even before I was diagnosed with HIV. I have tried everything but the only thing that helps me is hydrocortisone butyrate - a product called "locoid lotion". I apply this to my scalp when ever I get a rash. I was wondering if it could have any negative reactions to my CD4 or to HIV over all.

Best regards, Cape Town

Response from Dr. Young

Hello Cape Town and thanks for posting.

There's no significant drug-drug interaction between topical hydrocortisone and your HIV medications.

If you're symptoms persist, make sure to let your healthcare provider aware.

Be well, BY



Previous
terminology
Next
Truvada concern

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement